A 47-year-old member asked:
Disclaimer

do antibiotics make you bloat?

1 doctor answer
Dr. Ryan Phasouk
17 years experience Family Medicine
Bloating: Antibiotics can make you bloat as a gastrointestinal side effect. It may be prudent to take a probiotic at the same time while taking antibiotics.
Answered on Jan 15, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
Dx: What diagnosis were you given to be on an antibiotic? Need more information. Seems your bloated before the antibiotic started? Diahrea? Constipation ... Read More
A female asked:
Dr. Joy Jackson
18 years experience Family Medicine
You : You may be dealing with a colitis, irritable bowel, an unknown allergy, or lactose intolerance. I am not quite sure if your symptoms are related to th ... Read More
A 24-year-old female asked:
Dr. Minghsun Liu
18 years experience Infectious Disease
Probiotics: You could consider taking probiotics products like kefir - which is inexpensive and readily available in most markets. You can also consider more expe ... Read More
3
3 thanks
A 25-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
AB list for post-op: Dental surgery: amoxicillin, azithromycin, clindamycin, flagyl, erythromycin, pencillin like all medicines have side effects. Usually the benefits of ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month